# SDR SWAA2024112561790

- Difficulty date: November 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 69,851 hours, 36,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 12 RH SIDE IN REF TO AMM 33-51-06. OPS CHECK GOOD.
